# SDR SWIA201231775

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 26,074 hours, 21,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT AT ROW 2, 3, 4, AND 5 ARE OUT.  (FLT 6514)  CLEANED CONNECTOR FOR CONTACTS ON NR 1 BATTERY PACK CHARGER ASSEMBLY IN REFERENCE TO CRJ MM.
